# SDR SWAA061542

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 34,050 hours, 28,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED LIGHT LENS PER MM.
